# SDR QXEA200501224

- Difficulty date: September 10, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 10,654 hours, 11,475 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Elevators
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOI FLIGHT 2400:  ELEVATOR ASYMMETRY CAUTION LIGHT DURING CRUISE.  NO OTHER ABNORMAL INDICATIONS.  LIGHT EXTINGUISHED DURING TAXI.  MAINTENANCE INTEROGATED CDS SYSTEM.  FOUND FAULTS L E2 AND 63 RIGHT E2.  COMPLIED WITH Q400 FIM 27-30-00.  GROUND RAN AFT AND PERFORMED ELEVATOR CONTROL SYSTEM ADJUSTMENT AND TEST REF Q400 AMM 27-30-00.  GROUND OPS CHECK NORMAL.  INTEROGATED CDS.  NO PRESENT FAULTS.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
